# SDR MASA200500476

- Difficulty date: June 18, 2005
- Submitted: April 11, 2006
- Operation: Air carrier
- Aircraft: N650ML
- Make and model: Cndair CL6002B19
- Aircraft serial: 7137
- Aircraft time: 14,855 hours, 13,597 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Seal
- Condition: Failed
- Location: Cargo Door
- Part time: 3,028 hours, 2,627 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B, A

## Discrepancy

ASH 2635 STL, DIVERTED TO CVG DUE TO A CABIN ALT MASTER WARNING IN FLT.  THE PLANE WAS CRUISING ABOVE 250 AND NOTICED THE CABIN ALT.  CLIMBING ABOVE 120.  THE CREW DESCENDED AND WAS ABLE TO STABILIZE THE CABIN ALT.   THE PLANE LANDED IN CVG AND CONTRACT MX FOUND A CARGO DOOR SEAL BLOWN OUT, THE PAX DOOR SEAL LEAKING AND THE RT PRSOV PUTTING OUT INSUFFICIENT AIR FLOW.  FERRIED TO CKB WHERE MAINTENANCE REMOVED AND REPLACED THE RT PRSOV AND REPAIRED PASSENGER DOOR.
